MAUDE Adverse Event Report: ICU MEDICAL, INC. JELCO HYPODERMIC NEEDLE-PRO EDGE; NEEDLE, HYPODERMIC, SINGLE LUMEN

ICU MEDICAL, INC. JELCO HYPODERMIC NEEDLE-PRO EDGE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 402558
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that pediatrics team had been experiencing needles falling off prefilled syringes ¿ specifically for flu shot syringes.Needles seemingly unscrewed themselves and fell off.The event occurred during removal/ at the end of therapy.There was no medical intervention required.There was no patient harm or adverse event reported as a result of the event.
 
Additional Manufacturer Narrative
H3: no product was returned but a picture was received for analysis.The complaint of needles falling off prefilled syringes cannot be confirmed based on the returned images.Without the return of the sample used a comprehensive failure investigation cannot be performed, and a cause cannot be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record could not be completed as no lot number was received.
 
Additional Manufacturer Narrative
D3 - mfg establishment name and address: corrected.H3 and h6 codes - updated.The complaint cannot be confirmed based on the returned images.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.It is not anticipated that the reported malfunction would result in interruption of therapy or serious injury.

Brand Name
JELCO HYPODERMIC NEEDLE-PRO EDGE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ICU MEDICAL, INC.
201 west queen street
southington CT 06489
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21687820
Report Number3012307300-2025-03219
Device Sequence Number9420171
Product Code FMI
UDI-Device Identifier00351688066520
UDI-Public(01)00351688066520(10)5036370
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K041399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number402558
Device Lot Number5036370
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer02/24/2025
01/30/2026
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date02/06/2026
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown